Alert archive / Missouri / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 26, NWS Springfield, MO

March 2, 2012Benton County, Camden County, Morgan County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 2, 2012, 2:51 AM CST for Benton County, Camden County, Morgan County, Missouri. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 2, 2012, 2:51 AM CST (08:51 UTC)
Expired
Mar 2, 2012, 3:30 AM CST
In force
39 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Benton County, MO, Camden County, MO, Morgan County, MO

The radar

The Pleasant Hill radar (KEAX), 116 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 2, 3:19 AM CSTHAIL 1Gravois Mills, MO
Mar 2, 3:40 AM CSTHAIL 0.88Gravois Mills, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 28 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 2, 2:07 AM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.9 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2012-03-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2012-03-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 241 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3164 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
241 m²/s²
0-3 km storm-relative helicity
396 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

745 
WUUS53 KSGF 020851
SVRSGF
MOC015-029-141-020930-
/O.NEW.KSGF.SV.W.0026.120302T0851Z-120302T0930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
251 AM CST FRI MAR 2 2012

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BENTON COUNTY IN CENTRAL MISSOURI...
  NORTHWESTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
  SOUTHERN MORGAN COUNTY IN CENTRAL MISSOURI...

* UNTIL 330 AM CST.

* AT 249 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR FRISTOE...OR 9 MILES SOUTHEAST OF
  WARSAW...MOVING NORTHEAST AT 50 MPH. THIS STORM IS CAPABLE OF
  PRODUCING QUARTER SIZE HAIL.

* LOCATIONS IMPACTED INCLUDE COLE CAMP...CROCKERVILLE...EDMONSON...
  EDWARDS...FRISTOE...GRAVOIS MILLS...HASTAIN...KNOBBY...LAKEVIEW
  HEIGHTS...MORA...STOVER...WHITAKERVILLE AND ZORA.

OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS AND TRUMAN
LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3830 9274 3806 9321 3811 9344 3854 9320
      3854 9308 3855 9306
TIME...MOT...LOC 0851Z 228DEG 45KT 3815 9326
WIND...HAIL <50MPH 1.00IN

$$

GRIFFIN
3 follow-up statements
919 
WWUS53 KSGF 020903
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
303 AM CST FRI MAR 2 2012

MOC015-029-141-020930-
/O.CON.KSGF.SV.W.0026.000000T0000Z-120302T0930Z/
BENTON MO-CAMDEN MO-MORGAN MO-
303 AM CST FRI MAR 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CST
FOR SOUTHERN MORGAN...NORTHWESTERN CAMDEN AND EAST CENTRAL BENTON
COUNTIES...

AT 302 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 4 MILES EAST OF HASTAIN...OR 16 MILES
EAST OF WARSAW...MOVING NORTHEAST AT 50 MPH. THIS STORM IS CAPABLE OF
PRODUCING QUARTER SIZE HAIL.

LOCATIONS IMPACTED INCLUDE GRAVOIS MILLS...HASTAIN...STOVER AND ZORA.

OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST FRIDAY
MORNING FOR SOUTHERN MISSOURI.

&&

LAT...LON 3821 9318 3851 9301 3830 9274 3814 9305
TIME...MOT...LOC 0904Z 233DEG 45KT 3823 9307
WIND...HAIL <50MPH 1.00IN

$$

GRIFFIN
886 
WWUS53 KSGF 020916
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
316 AM CST FRI MAR 2 2012

MOC015-029-020925-
/O.CAN.KSGF.SV.W.0026.000000T0000Z-120302T0930Z/
BENTON MO-CAMDEN MO-
316 AM CST FRI MAR 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CAMDEN AND EAST 
CENTRAL BENTON COUNTIES STILL REMAINS IN EFFECT FOR THESE AREAS FOR 
ANOTHER STORM FURTHER TO THE SOUTHWEST...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST FRIDAY
MORNING FOR SOUTHERN MISSOURI.

&&

LAT...LON 3830 9275 3826 9281 3820 9292 3821 9293
      3822 9294 3823 9294 3823 9296 3829 9302
      3841 9288
TIME...MOT...LOC 0915Z 245DEG 49KT 3828 9286

$$

MOC141-020930-
/O.CON.KSGF.SV.W.0026.000000T0000Z-120302T0930Z/
MORGAN MO-
316 AM CST FRI MAR 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM CST
FOR SOUTHERN MORGAN COUNTY...

AT 311 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 6 MILES SOUTHWEST OF GRAVOIS MILLS...
OR 13 MILES SOUTH OF VERSAILLES...MOVING NORTHEAST AT 55 MPH. THIS
STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL.

LOCATIONS IMPACTED INCLUDE GRAVOIS MILLS.

OTHER LOCATIONS IN THE WARNING INCLUDE LAKE OF THE OZARKS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST FRIDAY
MORNING FOR SOUTHERN MISSOURI.

&&

LAT...LON 3830 9275 3826 9281 3820 9292 3821 9293
      3822 9294 3823 9294 3823 9296 3829 9302
      3841 9288
TIME...MOT...LOC 0915Z 245DEG 49KT 3828 9286
WIND...HAIL <50MPH 1.00IN

$$

GRIFFIN
304 
WWUS53 KSGF 020920
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
320 AM CST FRI MAR 2 2012

MOC141-020930-
/O.EXP.KSGF.SV.W.0026.000000T0000Z-120302T0930Z/
MORGAN MO-
320 AM CST FRI MAR 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MORGAN COUNTY WILL 
EXPIRE AT 330 AM CST...BUT A NEW WARNING HAS BEEN ISSUED FURTHER 
EAST OF THESE LOCATIONS...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...
THUS THE WARNING IS BEING ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST FRIDAY
MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3830 9275 3826 9281 3820 9292 3821 9293
      3822 9294 3823 9294 3823 9296 3829 9302
      3841 9288
TIME...MOT...LOC 0920Z 245DEG 49KT 3831 9278

$$

GRIFFIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 2, 2:51 AM CST, 0 minutes earlier.

Area forecast discussion, Mar 2, 2:51 AM CST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
251 AM CST FRI MAR 2 2012

.DISCUSSION...
/ISSUED 245 AM CST FRI MAR 2 2012/

THUNDERSTORMS WERE RAPIDLY DEVELOPING EARLY THIS MORNING ACROSS
PORTIONS OF SOUTHWEST AND CENTRAL MISSOURI NORTHEAST OF A SURFACE
LOW PRESSURE SYSTEM LOCATED IN NORTHEAST OKLAHOMA. STRONG WARM AIR
AND MOISTURE ADVECTION EAST OF THIS LOW OVER TOP THE BOUNDARY
LAYER WAS RESULTING RAPID DESTABILIZATION. MOST UNSTABLE CAPE OF
AROUND 1000 TO NEAR 2000 J/KG WAS NOSING INTO SOUTHERN MISSOURI.
THIS INSTABILITY COUPLED WITH STRONG DEEP LAYERED SHEAR WILL
SUPPORT STRONG TO SEVERE CONVECTION EARLY THIS MORNING. CONVECTIVE
MODE WILL BE ELEVATED SUPERCELLS WITH LARGE HAIL THE PRIMARY RISK. THIS
ACTIVITY WILL RACE EASTWARD.

WILL HAVE TO CLOSELY MONITOR CONVECTIVE TRENDS FARTHER SOUTH ALONG
THE ARKANSAS BORDER CLOSER TO THE SURFACE WARM FRONT. CONVECTION
COULD BECOME ROOTED NEAR THE SURFACE IN THIS AREA RESULTING IN A
GREATER RISK FOR DAMAGING WINDS

EXPECT ACTIVITY TO MOVE EAST OF THE AREA BY EARLY AFTERNOON IF NOT
EARLIER. COLDER AIR ADVECTION WILL DEVELOP DURING THE AFTERNOON AS
THE SURFACE LOW MOVES OFF TO THE EAST RESULTING STEADY IF NOT
FALLING TEMPERATURES. A CHILLY NIGHT IS IN STORE TONIGHT WITH MANY
AREAS NEAR THE FREEZING MARK. BELOW NORMAL TEMPERATURES ARE IN
STORE FOR SATURDAY AS AN UPPER TROUGH SWINGS ACROSS THE REGION.
MODERATING TEMPERATURES WILL BEGIN SUNDAY WITH A MORE SUBSTANTIAL
WARMING TREND BEGINNING MONDAY AS A SOUTHERLY FLOW DEVELOPS. WILL
HAVE TO MONITOR FIRE WEATHER CONDITIONS MONDAY GIVEN GUSTY
SOUTHERLY WINDS AND EXISTING DRY AIR MASS.

PRECIPITATION CHANCES RETURN BY THE MIDDLE OF NEXT WEEK AS THE
NEXT UPPER TROUGH APPROACHES.

&&

.AVIATION...

FOR THE 06Z TAFS...STARTING TO SEE RAPID INCREASE IN SURFACE
DEWPOINTS ACROSS SOUTHERN OK/AR INTO CENTRAL OK/AR AND THIS SHOULD
CONTINUE TO SPREAD NORTH INTO SOUTHERN MISSOURI OVER THE NEXT FEW
HOURS. WILL PROBABLY SEE CONVECTION BEGIN TO DEVELOP OVER SOUTHERN
MISSOURI BETWEEN 07-09Z...BUT COVERAGE STILL EXPECTED TO REMAIN
LOW ENOUGH TO WARRANT VCTS IN TAFS AT THIS POINT. SHOULD SEE GUSTY
WINDS DEVELOP DURING THE DAY AT THE 3 TAF SITES BEHIND THE COLD
FRONT WHICH SHOULD PUSH THROUGH BY MID MORNING.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Mar 1, 8:35 PM CST, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
835 PM CST THU MAR 1 2012

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-030245-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
835 PM CST THU MAR 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.

DISCUSSION...

  THUNDERSTORM CHANCES WILL INCREASE AFTER MIDNIGHT TONIGHT AS
  LOW PRESSURE MOVES INTO SOUTHEASTERN KANSAS AND WESTERN MISSOURI
  LATE TONIGHT AND A WARM FRONT LIFTS NORTH INTO THE REGION.
  SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT
  ACROSS THE MISSOURI OZARKS. THE PRIMARY SEVERE WEATHER RISK WITH
  THIS ACTIVITY WILL BE HAIL UP TO THE SIZE OF GOLF BALLS AND
  STRONG AND DAMAGING WINDS. THERE IS ALSO A LOW RISK FOR
  TORNADOES OVER FAR SOUTHERN MISSOURI.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

  SCATTERED THUNDERSTORMS WILL BE ONGOING EARLY FRIDAY MORNING
  ACROSS THE MISSOURI OZARKS..PARTICULARLY ALONG AND SOUTHEAST OF
  THE INTERSTATE 44 CORRIDOR. THERE IS AN ELEVATED RISK OF SEVERE
  WEATHER ACROSS THIS AREA...WITH LARGE HAIL AND DAMAGING WINDS
  BEING THE MAIN RISK. A LOW RISK FOR TORNADOES WILL ALSO STILL BE
  POSSIBLE MAINLY ACROSS SOUTH CENTRAL MISSOURI.

  NON THUNDERSTORM WIND GUSTS OF 30 TO 35 MPH WILL BE POSSIBLE
  FRIDAY AFTERNOON.

  ELEVATED FIRE WEATHER CONDITIONS WILL OCCUR ACROSS EXTREME
  SOUTHEASTERN KANSAS AND PORTIONS OF SOUTHERN MISSOURI EACH
  AFTERNOON FROM SATURDAY THROUGH TUESDAY AS OCCASIONALLY GUSTY
  WINDS INTERACT WITH A DRY AIR MASS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED OVERNIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Mar 2, 12:12 AM CST, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1212 AM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 AM     TSTM WND GST     AVA                     36.95N 92.66W
02/29/2012  E60 MPH          DOUGLAS            MO   AMATEUR RADIO

            HAM RADIO REPORTED ESTIMATED 60 MPH WIND GUSTS.

&&

MGRIFFIN
Local storm report, Mar 2, 12:39 AM CST, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1239 AM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     HAIL             POMONA                  36.87N 91.91W
02/29/2012  E1.00 INCH       HOWELL             MO   AMATEUR RADIO

&&

MGRIFFIN
Local storm report, Mar 2, 12:43 AM CST, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1243 AM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     FUNNEL CLOUD     WINONA                  37.01N 91.32W
02/29/2012                   SHANNON            MO   PUBLIC

&&

MGRIFFIN
Special weather statement, Mar 2, 1:53 AM CST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
153 AM CST FRI MAR 2 2012

MOZ066-020830-
VERNON MO-
153 AM CST FRI MAR 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR VERNON COUNTY UNTIL 230 AM CST...

AT 150 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MOUNDVILLE...OR 7 MILES SOUTHWEST OF
NEVADA...MOVING NORTHEAST AT 55 MPH. NICKEL SIZE HAIL IS EXPECTED
WITH THIS STORM.

THIS STORM WILL BE NEAR...
  WALKER BY 205 AM CST.
  HARWOOD BY 210 AM CST.
  SCHELL CITY BY 215 AM CST.

PEOPLE IN VERNON COUNTY...INCLUDING NEVADA...WALKER AND SCHELL
CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

LAT...LON 3806 9453 3806 9437 3801 9406 3787 9407
      3766 9435 3766 9462
TIME...MOT...LOC 0753Z 223DEG 47KT 3777 9437

GRIFFIN
Local storm report, Mar 2, 2:09 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
209 AM CST FRI MAR 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 AM     HAIL             NEVADA                  37.84N 94.35W
03/02/2012  M0.50 INCH       VERNON             MO   LAW ENFORCEMENT

            DIME SIZE HAIL BEING REPORTED.

&&

MGRIFFIN
Special weather statement, Mar 2, 2:13 AM CST, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
213 AM CST FRI MAR 2 2012

MOZ067-068-020845-
HICKORY MO-ST. CLAIR MO-
213 AM CST FRI MAR 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ST. CLAIR AND
NORTHWESTERN HICKORY COUNTIES UNTIL 245 AM CST...

AT 211 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF ROSCOE...OR 11 MILES EAST OF EL
DORADO SPRINGS...MOVING NORTHEAST AT 50 MPH. NICKEL SIZE HAIL IS
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
  ROSCOE AND 9 MILES SOUTHEAST OF MONEGAW SPRINGS BY 220 AM CST.
  VISTA BY 225 AM CST.
  OSCEOLA AND GERSTER BY 230 AM CST.
  6 MILES NORTHWEST OF QUINCY BY 235 AM CST.
  HARPER BY 240 AM CST.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE TRUMAN
LAKE.

PEOPLE IN EASTERN ST. CLAIR AND NORTHWESTERN HICKORY COUNTIES...
INCLUDING OSCEOLA AND TRUMAN LAKE...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 AM CST FRIDAY
MORNING FOR SOUTHERN MISSOURI.

LAT...LON 3800 9336 3783 9376 3784 9381 3789 9382
      3790 9391 3821 9376 3821 9374
TIME...MOT...LOC 0814Z 226DEG 42KT 3789 9379

GRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 2, 1:53 AM CSTSpecial Weather StatementSGFVernon37 min
Mar 2, 2:13 AM CSTSpecial Weather StatementSGFSt. Clair32 min
Mar 2, 2:20 AM CSTSevere Thunderstorm WarningSGFBenton, Hickory, St. Clair40 min
Mar 2, 2:37 AM CSTSevere Thunderstorm WarningSGFSt. Clair21 min
Mar 2, 3:00 AM CSTSevere Thunderstorm WarningSGFBenton, Camden, Hickory, Morgan34 min
Mar 2, 3:19 AM CSTSevere Thunderstorm WarningSGFMiller, Morgan26 min
Mar 2, 3:32 AM CSTSevere Thunderstorm WarningSGFCamden, Miller, Morgan43 min
Mar 2, 3:56 AM CSTSevere Thunderstorm WarningSGFMiller19 min
Mar 2, 4:23 AM CSTSevere Thunderstorm WarningSGFMaries22 min
Mar 2, 5:45 AM CSTSpecial Weather StatementSGFMorgan15 min
Mar 2, 7:44 AM CSTSpecial Weather StatementSGFMiller31 min
Mar 2, 8:53 AM CSTSpecial Weather StatementSGFMaries37 min
Mar 2, 10:09 AM CSTSpecial Weather StatementSGFOregon51 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.